MathSciNet Relay Station
MathSciNet bibliographic data
MR342341 (49 #7087) 01A70 (16-03 17-03)
Jacobson, Nathan Abraham Adrian Albert (1905–1972). Bull. Amer. Math. Soc. 80 (1974), 1075–1100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement